IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Media Experience and Virtual Environment (MVE) [schedule] [select]
Chair Masayuki Ihara (NTT)
Vice Chair Kiyoshi Kiyokawa (NAIST)
Secretary Satoshi Nishiguchi (Oosaka Inst. of Tech.), Masanori Yokoyama (NTT), Shogo Fukushima (Univ. of ToKyo)
Assistant Naoya Isoyama (NAIST), Takenori Hara (DNP), Mitsuhiro Goto (NTT)

Conference Date Mon, Oct 12, 2020 10:20 - 17:00
Tue, Oct 13, 2020 10:00 - 15:20
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MVE.

Mon, Oct 12 AM 
10:20 - 12:00
(1) 10:20-10:40  
(2) 10:40-11:00  
(3) 11:00-11:20  
(4) 11:20-11:40  
(5) 11:40-12:00 Shot detection method using skeleton position in badminton competition video MVE2020-21 Yui Yoshikawa, Hidehiko Shishido, Masashi Suita, Yoshinari Kameda, Itaru Kitahara (Univ. of Tsukuba)
  12:00-13:00 Lunch Break ( 60 min. )
Mon, Oct 12 PM 
13:00 - 14:00
(6) 13:00-13:20 AR fire simulator based on environment recognition for fire protection awareness MVE2020-22 cong xi, Naoya Isoyama, Nobuchika Sakata, Kiyoshi Kiyokawa (NAIST)
(7) 13:20-13:40 N.A. MVE2020-23 Yoshinari Kameda, Weiyi Zhang, Sho Ohnishi (U-Tsukuba)
(8) 13:40-14:00  
  14:00-14:20 Break ( 20 min. )
Mon, Oct 12 PM 
14:20 - 16:00
(9) 14:20-14:40  
(10) 14:40-15:00  
(11) 15:00-15:20  
(12) 15:20-15:40  
(13) 15:40-16:00 Proposal of a smartphone video editing tool taplin using a linear editing system for cutting to match the BGM MVE2020-24 Hajime Itsukaichi, Saki Sakaguchi, Takeshi Naemura (UT)
  16:00-16:20 Break ( 20 min. )
Mon, Oct 12 PM 
16:20 - 17:00
(14) 16:20-16:40 [Short Paper]
Searching for meaningful content distribution services using 5th generation mobile communication systems MVE2020-25
Takenori Hara (DNP)
(15) 16:40-17:00 Structure Analysis of Benefit of Inconvenience in Measures by Corporations
-- A study of idea-method using "FUBENEKI" for planning measures by corporations --
MVE2020-26
Yasuo Nosaka (Hakuhodo), Hiroshi Kawakami (Kyoto Univ.), Makiko Okita (Tamagawa Univ.)
  17:00-18:00 Award Ceremony ( 60 min. )
Tue, Oct 13 AM 
10:00 - 11:20
(16) 10:00-10:20  
(17) 10:20-10:40  
(18) 10:40-11:00  
(19) 11:00-11:20  
  11:20-12:20 Lunch Break ( 60 min. )
Tue, Oct 13 PM 
12:20 - 13:40
(20) 12:20-12:40 A Flying Sensation Display by Using a Jet Pool and an Underwater HMD MVE2020-27 Takahito Kobayshi, Naoya Isoyama, Nobuchika Sakata, Kiyoshi Kiyokawa (NAIST)
(21) 12:40-13:00 Remote cooperative work support system by presenting giant feeling using omnidirectional stereo live video MVE2020-28 Atsushi Kawabe, Naoya Isoyama, Nobuchika Sakata, kiyoshi Kiyokawa (NAIST)
(22) 13:00-13:20 Copy and Paste Techniques for Web Browsing in Immersive VR MVE2020-29 Keisuke Nishizawa, Naoya Isoyama, Nobuchika Sakata, Kiyoshi Kiyokawa (NAIST)
(23) 13:20-13:40  
  13:40-14:00 Break ( 20 min. )
Tue, Oct 13 PM 
14:00 - 15:20
(24) 14:00-14:20  
(25) 14:20-14:40  
(26) 14:40-15:00  
(27) 15:00-15:20  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MVE Technical Committee on Media Experience and Virtual Environment (MVE)   [Latest Schedule]
Contact Address Satoshi Nishiguchi (Oosaka Inst. of Tech.), Masanori Yokoyama (NTT), Shogo Fukushima (Univ. of ToKyo)
E-:mve-n 


Last modified: 2020-11-06 15:47:16


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MVE Schedule Page]   /  
 
 Go Top  Go Back   Prev MVE Conf / Next MVE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan